RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 210–216 (Mi mz939)  

This article is cited in 3 scientific papers (total in 3 papers)

Representation of numbers by linear forms

I. D. Kan

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm939

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 185–190

Bibliographic databases:

UDC: 511.2
Received: 24.07.1999
Revised: 06.03.2000

Citation: I. D. Kan, “Representation of numbers by linear forms”, Mat. Zametki, 68:2 (2000), 210–216; Math. Notes, 68:2 (2000), 185–190

Citation in format AMSBIB
\Bibitem{Kan00}
\by I.~D.~Kan
\paper Representation of numbers by linear forms
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 210--216
\mathnet{http://mi.mathnet.ru/mz939}
\crossref{https://doi.org/10.4213/mzm939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822649}
\zmath{https://zbmath.org/?q=an:0993.11013}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 185--190
\crossref{https://doi.org/10.1007/BF02675344}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz939
  • https://doi.org/10.4213/mzm939
  • http://mi.mathnet.ru/eng/mz/v68/i2/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Kan, “The Frobenius Problem for Classes of Polynomial Solvability”, Math. Notes, 70:6 (2001), 771–778  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Goldstein, I, “High-order roots of transformations of the circle group”, Indagationes Mathematicae-New Series, 17:3 (2006), 361  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Lorenzini D., “Two-Variable Zeta-Functions on Graphs and Riemann-Roch Theorems”, Int. Math. Res. Notices, 2012, no. 22, 5100–5131  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:116
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020